# SDR 2022FA0000569

- Difficulty date: October 31, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N608TM
- Make and model: Piper PA-32-301
- Aircraft serial: 328206004
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Indicator
- Part number: 52D1371332
- Part serial: 1W6981B
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS THE FOURTH HORIZONTAL SITUATION INDICATOR WE ARE RECEIVED FROM CASTLEBERRY INSTRUMENTS & AVIONICS FAA REPAIR CERTIFICATE NUMBER CIYR304X. TWO OF THE HORIZONTAL SITUATION INDICATOR WERE EXCHANGE UNIT FROM THERE STOCK AND TWICE THE SAME HORIZONTAL SITUATION INDICATOR AS REMOVED FROM THE AIRCRAFT WAS OVERHAUL. EACH TIME THE HORIZONTAL SITUATION INDICTOR FAILED OPERATIONAL TESTS FOR DIFFERENT REASONS. THIS HORIZONTAL SITUATION INDICATOR IS THE LASTEST INSTALLED, IT WAS REMOVED AFTER FAILING OPERATIONAL CHECKS AND WAS SENT TO MIDCONTINENT INSTRUMENTS AND AVIONICS FAA REPAIR STATION NUMBER WR1R594A FOR INSPECTION AND REPAIRS. PLEASE SEE ATTACHED TEARDOWN REPORT.
